Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Delayed periods. Had unprotected sex. Took unwanted72. Pregnant?

Mar 2016
User rating for this question
Very Good
Answered by

Practicing since : 2011
Answered : 4045 Questions
on 10th may i have done unprotected period date was on 14 or 15 may. by mistake sperm was not withdrawl by my b.f. i have taken unwanted 72 tab on 10th may ni8. but still my period not come. i m very upset is i m pregnent? plz help
Posted Thu, 6 Jun 2013 in Birth Control
Answered by Dr. S Patra 20 minutes later

Thanks for posting your query.

Unprotected sex 4-5 days before period due date is quite safe if previous cycle was regular. Taking unwanted 72 within 24 hrs gives additional protection more than 95%. Here, chance of being pregnant is almost nil literally.

Following taking the pill, period may be delayed (due to hormonal imbalance& mental stress) or you will get a withdrawal bleeding within 7-10 days. You can wait another 4-5 days to get period naturally. If you do not get it, you can undergo one home pregnancy test initially or blood test for beta-hcg to confirm.

You need to consult with gynecologist following test report for next line of management.

In the interim, do the following things:

1) Take healthy diet with vitamin & iron supplements. Avoid fatty/ spicy/ junk/ fast food.
2) Drink plenty of water and eat more green vegetables & fresh fruits. Keep bowel habit regular.
3) Try to avoid stress by yoga/ meditation regularly (20-30 minutes).
4) Control body weight by regular light physical exercise. Maintain genital hygiene. Take sound sleep.

Hope I have answered your query. If you have any further questions I will be happy to help.

For any future query, you can directly ask me by viewing this page WWW.WWWW.WW
Wish your good health. Practice safe sex in future.

Dr Soumen
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor